# SDR CA011113001

- Difficulty date: November 2, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T4P05
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE FLIGHT SHUT DOWN DUE TO "ENGINE OIL PRESS" MESSAGE AND "ENGINE OIL" AURAL MESSAGE ON THE LEFT ENGINE. THE AIRCRAFT WAS CRUISING AT FL410.OIL LEVEL CHECKED WITHOUT REMARKS, OIL FILTER AND CHIP DETECTOR CHECKED WITHOUT REMARKS, B SUMP SCAVENGES SCREENS CHECKED WITHOUT REMARKS AND GENERAL INSPECTION PERFORMED WITHOUT REMARKS, FINALLY A STATIC ENGINE RUN UP WAS PERFORMED WITHOUT REMARKS. AIRCRAFT RELEASED FOR SERVICE.
